A Second-Order Maximum Principle in Optimal Control Under State Constraints
Serdica Mathematical Journal, Tome 39 (2013) no. 3-4, pp. 233-270
Cet article a éte moissonné depuis la source Bulgarian Digital Mathematics Library
A second-order variational inclusion for control systems under state constraints is derived and applied to investigate necessary optimality conditions for the Mayer optimal control problem. A new pointwise condition verified by the adjoint state of the maximum principle is obtained as well as a second-order necessary optimality condition in the integral form. Finally, a new sufficient condition for normality of the maximum principle is proposed. Some extensions to the Mayer optimization problem involving a differential inclusion under state constraints are also provided. 2010 Mathematics Subject Classification: 49K15, 49K21, 34A60, 34K35.
Keywords:
optimal control, second-order necessary optimality conditions, second-order tangents
@article{SMJ2_2013_39_3-4_a4,
author = {Frankowska, H\'el\`ene and Hoehener, Daniel and Tonon, Daniela},
title = {A {Second-Order} {Maximum} {Principle} in {Optimal} {Control} {Under} {State} {Constraints}},
journal = {Serdica Mathematical Journal},
pages = {233--270},
year = {2013},
volume = {39},
number = {3-4},
language = {en},
url = {http://geodesic.mathdoc.fr/item/SMJ2_2013_39_3-4_a4/}
}
TY - JOUR AU - Frankowska, Hélène AU - Hoehener, Daniel AU - Tonon, Daniela TI - A Second-Order Maximum Principle in Optimal Control Under State Constraints JO - Serdica Mathematical Journal PY - 2013 SP - 233 EP - 270 VL - 39 IS - 3-4 UR - http://geodesic.mathdoc.fr/item/SMJ2_2013_39_3-4_a4/ LA - en ID - SMJ2_2013_39_3-4_a4 ER -
%0 Journal Article %A Frankowska, Hélène %A Hoehener, Daniel %A Tonon, Daniela %T A Second-Order Maximum Principle in Optimal Control Under State Constraints %J Serdica Mathematical Journal %D 2013 %P 233-270 %V 39 %N 3-4 %U http://geodesic.mathdoc.fr/item/SMJ2_2013_39_3-4_a4/ %G en %F SMJ2_2013_39_3-4_a4
Frankowska, Hélène; Hoehener, Daniel; Tonon, Daniela. A Second-Order Maximum Principle in Optimal Control Under State Constraints. Serdica Mathematical Journal, Tome 39 (2013) no. 3-4, pp. 233-270. http://geodesic.mathdoc.fr/item/SMJ2_2013_39_3-4_a4/